# SDR IPXA13M77841

- Difficulty date: April 8, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Tire Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, DURING DESCENT LEVEL 1 ALERT, TIRE PRESSURE LOW - NR 9 TIRE, PRESSURE INDICATION CONFIG PAGE BLANK.  FOUND LOOSE PIN RECEPTICAL AT P1-3676 AT NR 9 POS. SECURED AND PERFORMED SYST TEST OF BTMTP IAW MM 32-46-00-700.  SYS TESTS GOOD.
